MathSciNet Relay Station
MathSciNet bibliographic data
MR2182447 14P99
Scheiderer, Claus Non-existence of degree bounds for weighted sums of squares representations. J. Complexity 21 (2005), no. 6, 823–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement